Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Braided $ \mathbb{Z}_q$-extensions of pointed fusion categories


Author: Jingcheng Dong
Journal: Proc. Amer. Math. Soc. 145 (2017), 995-1001
MSC (2010): Primary 18D10; Secondary 16T05
DOI: https://doi.org/10.1090/proc/13275
Published electronically: September 15, 2016
MathSciNet review: 3589299
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify braided $ \mathbb{Z}_q$-extensions of pointed fusion categories, where $ q$ is a prime number. As an application, we classify modular categories of Frobenius-Perron dimension $ q^3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18D10, 16T05

Retrieve articles in all journals with MSC (2010): 18D10, 16T05


Additional Information

Jingcheng Dong
Affiliation: College of Engineering, Nanjing Agricultural University, Nanjing 210031, People’s Republic of China
Email: dongjc@njau.edu.cn

DOI: https://doi.org/10.1090/proc/13275
Keywords: Extensions of fusion categories, braided fusion categories, modular categories, generalized Tambara-Yamagami fusion categories
Received by editor(s): August 14, 2015
Received by editor(s) in revised form: May 4, 2016
Published electronically: September 15, 2016
Communicated by: Kailash Misra
Article copyright: © Copyright 2016 American Mathematical Society